# SDR TRAX200701598

- Difficulty date: October 25, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Doubler
- Condition: Corroded
- Location: E&E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONIC DOOR AFT HINGE DOUBLER CORRODED.  AFT AVIONIC DOOR AFT HINGE DOUBLER CORROSION REMOVED IAW SRM 51-21-42 AND WITHIN LIMITS AS PER SRM 53-81-00 FIG 301.  SUPPLEMENTAL - SDR CLOSED 11/01/07.
